# SDR RAIA2010011700002

- Difficulty date: January 17, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 23,257 hours, 19,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER SUPPLY IAW AMM PROCEDURES.  OPS CHECKED GOOD.
